Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring bacterial infections, elevated WBC, abnormal ESR tests, have swelling and itching on taking anti-bacterial medicines. Suggestive treatment?

my sister who lives in Kenya is allergic to a long list of antibiotics which makes it very difficult to treat bacterial infections that she occasionally has. Her body swells and itches whenever the is treated for a bacterial infection and has to go back to the hospital to treat the allergic reaction/side effect. What could be causing this? We as a family are at wits end because this has been ongoing for more than 10 years and doctors there have no idea why her WBC count are high and ESR test are abnormal. Please advise
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
actually many patients are there who are allergic to many antibioticsand every medicine in this group allergy will react
the most common are quinolones erithromycin group and metronidazole
paracetamol ibuprufen diclofenic vitamins disprin asprin diet suppliments also can trigger
get blood serum test for specific antibodies of each grup of medicines
you will have list of allerggic and non allergy drugs
so that you can take med according to tests
the recurance of infection means allergy to foods and clothes
you have to clear diagnosis with tests before we proceed further
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor